| Catalog Number |
18063212 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: "the screws do not hit the correct position due to the target device.The screws were used manually.".
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was returned for evaluation and found to be functional in nature.The device inspection revealed the following: the received target device was found in good condition with slight wear marks in the neck region and discolored surface due to usage and cleaning cycles.No significant damage or deformation seen with respect to the alleged failure.A functional inspection was done on the returned target device using sample nail, drill and drill sleeve and it was found that the device is fully functional.The drill passed every hole in the nail comfortably without showing any signs of misdrilling / mistargeting.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the above investigation, the root cause can be attributed user related, as in the functional inspection, device was found to be functional.If any additional information is provided, the investigation will be reassessed.
Event or Problem Description